# SDR DL76L001181

- Difficulty date: June 18, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 48,789 hours, 7,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON ROUTINE INSPECTION,  FOUND AISLE EMERGENCY LIGHTS ON CEILING, LT SIDE OF A/C ABOVE SEATS 10-31 INOPERATIVE.             REPLACED CHARGER ASSY AND BATT PACK - NO HELP. FWD TO MCO.  REPLACED EMERGENCY LIGHT AT 28A.  ALL LIGHT OPERABLE.
